MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during an attempt to stent a renal artery after an endograft migrated up and covered the artery.The navicross tip broke off in the renal artery.It was stented over, and the procedure completed.There was no patient injury, medical/surgical intervention required.The patient's condition was stable.Additional information was received on (b)(6) 2021.Just the tip apparently broke off because they could only see one marker.A glidewire was used.Renal artery did not have calcification.It was difficult to get past the aaa graft.

Brand Name
TERUMO NAVICROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12066506
Report Number2243441-2021-00027
Device Sequence Number4111119
Product Code DQY
UDI-Device Identifier04987350709189
UDI-Public04987350709189
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2021
Report Date (Section F) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberN/A
Device Catalogue NumberNC35901
Device Lot Number200907
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2021
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer06/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight83
Date Report Sent to FDA06/25/2021